# SDR SIMA20221009004

- Difficulty date: October 9, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086056001
- Condition: Corroded
- Location: Fr 24-25
- Component: Seat Track
- Component part number: 17086056001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 RH FLOOR SEAT TRACK IS CORRODED BTW FRAMES 24-25. (LEVEL 2 CORROSION)-C/A-REMOVED CORROSION AND INSTALLED SPLICE DEVICE FITTINGS ONTO RH LOWER SEAT TRACK AT FR 24-25 IAW EMB 175 AMM 25-21-11
